# SDR FDEA201210043552

- Difficulty date: October 4, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Part number: A5724485621039
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP L/E CHAFED AT 2 PLACES AT RIB 29 APPROX. L =1.5" EA.  R & R LT WING TIP L/E SHROUD AT RIB 29 IAW FSRM 51-72-10, PG 1-3 AND FSRM 51-40-21 PAR 6.  R & R PHENOLIC FILLER IAW FSRM 51-40-21, PAR 5.
